# SDR AALA970783

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 3 INCH - 4 INCH CRACK ON RIVETED SKIN PANEL JUST FWD OF NR 5 SPOILER, .50 INCH CRACK JUST FWD OF OUTBOARD SIDE NR 5 SPOILER ON RIVETED SKIN PANEL.  STOP DRILLED CRACKS.  INSTALLED DOUBLER OVER BOTH CRACKS PER 57-30-04.  77,504 HOURS.  CYCLES, 52,602.  (X)
